# SDR AALA202510161995

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 41,930 hours, 8,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM24233
- Condition: Leaking
- Location: Zone 800
- Part time: 41,940 hours, 8,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PSI AT 0. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
